MathSciNet Relay Station
MathSciNet bibliographic data
MR2970683 47H05
Lin, Lai-Jiu; Takahashi, Wataru Attractive point theorems and ergodic theorems for nonlinear mappings in Hilbert spaces. Taiwanese J. Math. 16 (2012), no. 5, 1763–1779.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement